Years ago I was givin propranalol to control hereditary migraines and anxiety by my Psych.Then my doctor decided I had a heart condition and upped it.Since then it has continuously been raised and gotten worse. On top of that I was put on Lexapro and Wellbutrin for depression and anxiety.Recently my Dr. upped my dose again and I awoke to blood pooling in my limbs.She went back to normal dose of propanalol. Then after my thyroid failed,my adrenal gland went kapoot and I became anemic with weight gain uncontrollable.Starving myself and still gained a pound a day for 2 years. Then the kicker!!! I became anemic after my son was born and never stopped bleeding! In agony so they took out my uterus!!! WELL GUESS WHAT? I spent the next week screaming in agony as green sludge poured from me continously. I NEVER had a heart condition and the propranalol caused irregular heart beat when raised and then my body stopped being able to deal with estrogen and it just continously absorbed into me in my female areas.Breasts went from Cto H@ 120 lbs.AND not one Dr. could help me.I continued to make testosterone to function and kept storing the estrogen. Now I have been weened from heart medicine with weakened valve and destroyed organs.I can never have another child,no longer weight lift, have horrible scars on abdomen and am in constant pain from it's effects. Now that that has been dealt with(still feel robbed)I am getting off the anti-dep. But that is too much!!! I can't handle the headaches from welbutrin and not sure if I'm experiencing the other horrible symptoms from lexapro. I feel alive again, with energy and clear thoughts, AND much,much hope for the future but what is going to happen.I am shaky,weak,feel great one minute and then a wave of pure pain and rage sweeps over me.I want to be me and live again but how can I do this and feel this awful!!! I even have recently had such major blockages and pain in liver and urinary tract... and ungodly abdominal pain until I push hard up under my ribs and then I can pass my bowel. What is going on.Please Help! NO dr. has any clue and they have made soo many errors that ALMOST killed me. HELP PLEASe!
Very sorry for you and what happened. I truley hope you start feeling better. I couldn't imagine. Brain zaps are the same reason I stay on a very small dose of anti depressant always. With my other meds my doc doesn't feel the need for me to take them, but I can't handle the brain zaps, so I can go every other day and take a small amount of an anti depressant to keep them away. As I read this I just happen to be talking about brain zaps to my husband so I felt I needed to comment. IMO I wold get a very mild anti depressant, meaning one that doesn't cause any side effects for you and only take a small amount when you feel that your starting to get brain zaps, and eventually they will get further apart and hopefully disappear. I understand them, and to me I can handle a lot of withdraw symtoms or side effects, but brain zaps are not one I can deal with they are awful IMO. I wish you luck, and hope you get the correct meds you need.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Nov 2010 • 3 answers
Updated 14 Jul 2012 • 1 answer
Updated 16 Mar 2013 • 5 answers
Updated 4 Nov 2014 • 2 answers
Updated 21 Jul 2018 • 1 answer